English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The population of Milky Way satellites in the Λ cold dark matter cosmology

MPS-Authors
/persons/resource/persons37935

Cooper,  A.
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons4755

White,  S. D. M.
Cosmology, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Font, A. S., Benson, A. J., Bower, R. G., Frenk, C. S., Cooper, A., DeLucia, G., et al. (2011). The population of Milky Way satellites in the Λ cold dark matter cosmology. Monthly Notices of the Royal Astronomical Society, 417(2), 1260-1279. doi:10.1111/j.1365-2966.2011.19339.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-3AA0-D
Abstract
There is no abstract available